CSpace
Some properties of the isolated invariant set of a flow
Hu, FN; Zheng, ZH
2003-06-01
Source PublicationCHAOS SOLITONS & FRACTALS
ISSN0960-0779
Volume16Issue:5Pages:685-689
AbstractIn this paper, several results involving in-chain are proved. At the same time, a criterion for the existence of trajectories joining singular points is given. (C) 2002 Elsevier Science Ltd. All rights reserved.
Language英语
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Interdisciplinary Applications ; Physics, Multidisciplinary ; Physics, Mathematical
WOS IDWOS:000181442800005
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18933
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100080, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Hu, FN,Zheng, ZH. Some properties of the isolated invariant set of a flow[J]. CHAOS SOLITONS & FRACTALS,2003,16(5):685-689.
APA Hu, FN,&Zheng, ZH.(2003).Some properties of the isolated invariant set of a flow.CHAOS SOLITONS & FRACTALS,16(5),685-689.
MLA Hu, FN,et al."Some properties of the isolated invariant set of a flow".CHAOS SOLITONS & FRACTALS 16.5(2003):685-689.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu, FN]'s Articles
[Zheng, ZH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu, FN]'s Articles
[Zheng, ZH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu, FN]'s Articles
[Zheng, ZH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.